# SDR AALA201703249022

- Difficulty date: March 15, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N949UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000102
- Aircraft time: 20,520 hours, 17,155 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON RIGHT HAND AFT MAIN CABIN CENTRAL SEAT TRACK AT FR.84 AND Y280. REMOVED AND REPLACED PREVIOUS REPAIR REPLACEMENT SECTION OF SEAT TRACK PER DWG 170-66000-441, E190 SRM 51-43-01, 51-43-02, 51-43-03 AND 53-00-10 REPAIR 51.
